Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 9, Number 2

All articles in this issue are freely accessible.

The fundamental theorem of electrical networks
J. L. Synge.
Quart. Appl. Math. 9 (1951), 113-127
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42958
Studies on two-dimensional transonic flows of compressible fluid. III
S. Tomotika and K. Tamada.
Quart. Appl. Math. 9 (1951), 129-147
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42896
Minimal problems in airplane performance
Boris Garfinkel.
Quart. Appl. Math. 9 (1951), 149-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 43664
Heat transfer between solids and gases under nonlinear boundary conditions
W. Robert Mann and František Wolf.
Quart. Appl. Math. 9 (1951), 163-184
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42596
A note on the existence of a solution to a problem of Stefan
G. W. Evans II..
Quart. Appl. Math. 9 (1951), 185-193
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 43330
The conservation of systems in phase space
Ernest Ikenberry.
Quart. Appl. Math. 9 (1951), 195-203
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 51731
Note on the Hamel-Synge theorem
F. H. van den Dungen.
Quart. Appl. Math. 9 (1951), 203-204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 44682
Note on iterations with convergence of higher degree
Haskell B. Curry.
Quart. Appl. Math. 9 (1951), 204-205
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42787
Boundaries for the limit cycle of van der Pol’s equation
R. Gomory and D. E. Richmond.
Quart. Appl. Math. 9 (1951), 205-209
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 47872
A third order boundary value problem arising in aeroelastic wing theory
George Seifert.
Quart. Appl. Math. 9 (1951), 210-218
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 45915
On an equation ocurring in the harmonic analysis of viscous fluid flow
Richard Bellman.
Quart. Appl. Math. 9 (1951), 218-223
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 50424

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website